How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I am having a bit of a period conundrum, I am a 29 yr old

Customer Question

Hi! I am having a bit of a period conundrum, I am a 29 yr old woman, my periods have always been regular. I usually get my period around the 31st/1st. During the end of my period in June (the 30th) I had unprotected sex with my boyfriend and then decided just to be safe, I took the morning after pill. Normally I would have gotten my period around July 30th/August 1st but I was 6 days late which I read was normal since I had taken the morning after pill. I expected to get my period at the end of August/beginning of September but I still have not gotten it And I've taken four pregnancy tests that all have come back negative we haven't had unprotected sex this month
JA: Are you in any pain? How regular are your periods?
Customer: They have always been regular. I'm not in any pain at all now but in mid July I had really bad pain in my lower abdomen and was sent to the hospital for tests to make sure my appendix wasn't bursting (it wasn't). They said it could have been a cyst, but none of their ultrasounds or cat scans showed anything and it went away shortly after that
JA: Anything else in your medical history you think the doctor should know?
Customer: I just moved from Paris to NYC in July, I know stress can some times change your cycle, but it hasn't been that stressful and I have always been regular I take 300 mg of wellbutrin but have for years okay thank you
Submitted: 1 month ago.
Category: OB GYN
Expert:  Dr. Arun Phophalia replied 1 month ago.

Welcome to Just Answer.
Answers here are for education and information.
I will respond shortly with an answer, or further information request.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Morning after pill cause disturbance in the period cycle for 3-4 cycles.

This would settle down on its own.

There is nothing worrisome and no active treatment is recommended.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.